Benylin Blood Pressure Increased Causes and Reviews
Pulmonary hypertension (PH) is high blood pressure in the arteries to your lungs. It is a serious condition. If you have it, the blood vessels that carry blood from your heart to your lungs become hard and narrow. Your heart has to work harder to pump the blood through. Over time, your heart weakens and cannot do its job and you can develop heart failure.
Symptoms of PH include
- Shortness of breath during routine activity, such as climbing two flights of stairs
- Chest pain
- A racing heartbeat
- Pain on the upper right side of the abdomen
- Decreased appetite
As PH worsens, you may find it hard to do any physical activities.
There are two main kinds of PH. One runs in families or appears for no known reason. The other kind is related to another condition, usually heart or lung disease.
There is no cure for PH. Treatments can control symptoms. They involve treating the heart or lung disease, medicines, oxygen, and sometimes lung transplantation.
NIH: National Heart, Lung, and Blood Institute
Benylin Blood Pressure Increased Reviews
|Fri, 28 Jan 2011 |
After several small sips of Benylin DM-E ( regular strength), an episode of transient global amnesia.
Same had occurred many years earlier after absorbing a number of throat lozenges on an airplane
|Mon, 12 Mar 2012 |
I took 7.5ml of Benylin Mucus and Phlegm which is less than the recommended dosage for my age (39 yrs). I did not sleep all night, my eyes are puffy, my vision is blurred caused by a thick discharge in both of my eyes. Never have that before. Its the LAST TIME I TAKE BENYLIN.
|Fri, 17 Jan 2014 |
I took the night time version and now I am wide awake 4 hours later, every time I am about to fall asleep my throat starts twinging and a coughing fit follows. Without the drug I don't have this it has also caused disgusting discharge from my eyes, a horrible headache and tightness in chest.
I would highly recommend NOT taking this product it is horrible and I have a feeling has probably caused serious damage to my bronchial tubes with the amount of coughing its causing.
|Sun, 21 Mar 2010 |
Took it, didn't know it was the "drowsy" kind, went shopping and felt like i was drunk
|Thu, 11 Nov 2010 |
I took Benylin the other night and I could not fall asleep. I was awake in my dream, or my hallucinations. My husband woke me up and my hands we crippled up and I could not move feet. He took me to emergency, as I thought I was having a stroke. The drs said it was probably a reaction to Benylin. I am 58 yr female, healthy and I do not take any other medications.
|Sun, 07 Feb 2010 |
I just took some Benylin cough chest congestion , and I feel very drousy ! I dont understand why its not indicated ! its really stupid
|Fri, 25 Oct 2013 |
Took the prescribed amount for my age. Did wonders in getting rid of my cough but was to busy enjoying the hallucinations to feel the relief. Took it once. Won't take it again. I like being in reality.
|Wed, 12 May 2010 |
Took Benylin( NON DROWSY)last thing at night for chesty cough. Woke up with swollen lower right lip and right cheek. Swelling then spread rapidly around lower lip, left cheek to top lip with pink portion of lip swollen up to nose. Advised to see doctorpromptly (on a Sunday) who immediately prescribed an antihistamine whilst watching out for anaphylactic shock symptoms. Swelling went after 3 days. Awful experience.. Have taken this medication for 25 years without previous poroblems. Still have bottle Lot No A00772 Exp 01/2013
Top Benylin Side Effects